From Branford, Ontario, Canada:
I was told I had diabetes two days after school was out. Why do I get headaches all the time? Is it good to take aspirin every time?
Your headaches are not necessarily related to diabetes. I would encourage you to discuss this problem with your physician. In addition, children and adolescents should not routinely take aspirin as it is linked to other illnesses in childhood. Rather, I would suggest using Tylenol [acetominophen] or ibuprofen for an over-the-counter pain reliever if needed.
Original posting 5 Oct 2000
Posted to Other Illnesses
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.